Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Severe fatigue after angioplasty. Is this normal?

I believe the study showing causation between vital fatigue and M.I. after angioplasty was overturned back in 1996. However, is sudden fatigue about 4 months after such a process a cause for concern? I've never taken naps in my life but now feel like I could use one every day. 50 years old, great health, workout 4-5x week.
Asked On : Thu, 2 May 2013
Answers:  1 Views:  138
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Cardiologist 's  Response
Dear Sir / Madam
Thanks for writing to us.
A state of fatigue, so much so which you mention as severe and forced you to take an online opinion must be looked into. After 4 months of well being following an angioplasty, a low heart pumping or re-blockade of the stent can cause this. But with a rider, re-blockade is more common by 6-8 months (but can occur at 4 months) and fatigue should have been your original complaint too before the angioplasty (mimicry of symptoms) and there would be other features too suggesting angina. It can also be related to some a newly prescribed drug or this may be totally unrelated to heart (e.g. any systemic issue). I suggest you to consult your cardiologist to get yourself examined.
Feel free to discuss more.
Sukhvinder Singh
Answered: Thu, 2 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor